# SDR GTIA2014040501250

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 5,866 hours, 2,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOOR ASSIST PRESSURE LOW.  L1 AND R2 DOOR ASSIST BOTTLES SERVICED IAW AMM 52-10-00-614-001.
